Couldn't find what you looking for?

TRY OUR SEARCH!


I have heard that Accutane can make you gain a lot of weight. Is this true? My friend was using this medicine and she gained a lot of weight but another one did not. Can someone tell me more about this medicine?

Loading...


Accutane is an anti-cancer chemotherapy drug and it is classified as a retinoid. This medicine is given by mouth in the form of a soft gelatin capsule, capsule sizes are 10, 20 and 40mg. It is being investigated for use treating various different cancers and for treatment of severe acne. Physicians sometimes elect to use Accutane for other problems if they believe it might be helpful. As any other medicine, Accutane has side effects that can be common or very serious. Some of the most common side effects are headache, fever, dry skin, bone pain, nausea, vomiting, rash, itching, sweating, etc. Less common side effects of Accutane are: back pain, abdominal pain, anxiety, insomnia, hair loss, depression, weakness etc. Severe side effects are blood clots and pancreatitis and even though they are rare you need to see a doctor immediately. Now, when it comes to weight gain, it all depends on a person. As you said, one of your friends has gained a lot of weight and another one didn't.
Reply

Loading...